1. Registering for the Forum

    We require a human profile pic upon registration on this forum.

    After registration is submitted, you will receive a confirmation email, which should contain a link to confirm your intent to register for the forum. At this point, you will not yet be registered on the forum.

    Our Support staff will manually approve your account within 24 hours, and you will get a notification. This is to prevent the many spam account signups which we receive on a daily basis.

    If you have any problems completing this registration, please email support@jackkruse.com and we will assist you.

What's Causing This to Happen and How Do I Stop It?

Discussion in 'The Cave' started by Huck, Aug 4, 2013.

  1. Huck

    Huck Silver

    I need some help determining what is causing the itching.

    A few weeks ago, I upped my iodine from 25 mg/day to 50 mg/day and then 75 mg/day. I experienced itching, although not too bad.

    Then I had a urinary problem and doctor started me on flomax. One of the side effects of flomax is itching. About the same time I started flomax, I stopped taking one benedryl at night to help with sleep. Benedryl and other antihistamines are often listed as aggravating to bph and I thought it might have been a cause of my urinary problem.

    So now my itching is severe and I noticed a few hives.

    So what is causing the itching?
    • Detox from iodine
    • Stopping benedryl
    • Flomax
    • Combination of 2 or more of the above
    I took a benedryl this morning to see if it helps. Last night, I applied some benedryl lotion I had for poison ivy and it gave me some relief, which is why I took the benedryl this morning.

    I believe flomax has an accumulative effect, so I don't think stopping flomax for 1 day would have much of an effect. I could be wrong about this, but many guys who have reported itching, say it started after a few weeks of taking flomax, not on day 1 or 2.

    So how do I do my n=1 study? How do I control for 3 variables, both separately and in combination? Or do I just tell the doc I am allergic to flomax and ask him to prescribe something else?

    I've tried ct with epsom salts and baking soda. I get relief when I'm in the tub, but itching starts soon after getting out.

    ETA: Other side effects of flomax I am experiencing are light headedness (it is an alpha blocker) and fatigue.
     
    Last edited: Aug 4, 2013
  2. Jack Kruse

    Jack Kruse Administrator

    itching like tinnitus is a sign of energy depletion along sensory microtubules........it means cellular signaling is off for some reason.
     
  3. Huck

    Huck Silver

    Any suggestions on what labs might help figure it out?

    The benedryl has greatly reduced, but not eliminated the itching.

    I'm at a weight I haven't seen in about 30 years, so I imagine my body is dumping a lot of toxins into the blood stream.
     
    Last edited: Aug 4, 2013
  4. nonchalant

    nonchalant Silver

    I think what I would do, based on my experience, is to stop taking the iodine, for a while. I think you are detoxing, yes.
    However, I would switch to painting on the iodine, so you still get the benefit, but the effect is localized. Do you have a Magnetico?

    I had to stop taking Lugols for a month, to let things settle down and get my selenium caught up. No, I didn't have itching. The max I was taking was 50mg of Lugols, but that was only for a few weeks before I had to stop. I have recently started taking it again, 25mg.
     
  5. GlenPDQ

    GlenPDQ New Member

    Have you thought about trying a warm bath with sodium bicarbonate added to the water? Bicarbonate is cheap and seems to be used for all kinds of things.

    I had awful itching at night at one point in my life when I was drinking lots of diet pepsi sweetened with aspartame. Then there was another point where it felt like swarms of tiny gnats were biting me in bed. That was about the time a cell phone tower was built about 1/2 mile from my home. There is a bank at the base of the cell tower, and sometimes I wonder about the health of the employees.
     
    Last edited: Aug 4, 2013
  6. Huck

    Huck Silver

    I stopped the iodine a few days ago.
     
  7. GlenPDQ

    GlenPDQ New Member

    There's something called RiboRash some people get after consuming food prepared with flavor enhancer 635 or ribonucleotides E635, 627, and 631.
    Here is a link to suspected problem's associated with ribonucleotide flavor enhancers if you are interested.
    http://augmentinforce.50webs.com/RIBO RASH.htm#Ribo Rash
     
  8. It sounds similar to a situation I experienced a couple of years ago. I was building to do some high dosing on the iodine and all of a sudden I broke out in a rash on my back. It itched like crazy and yet was slightly raw and had hives all over it. I ended up stopping everything I was taking, except thyroid meds, and it slowly went away. However that took almost 5 months for the itching to leave. My suggestion and I wish I had known this then is to do a salt flush or some kind of flush to get the toxins out quickly. I'm not sure of the exact measurements but 1/2-1 tsp with approx 24-30 oz of good water drank down all at once and it should help. I've since done that with a bromide flush from iodine at a different time and within two days and two doses the rash had subsided considerably and the itching was almost gone.
     
  9. Huck

    Huck Silver

    Thanks, I will try a flush if itching persists. I took a benedryl this morning and skipped flomax this afternoon. I still itch, but not as bad. I'm thinking the flomax made the itching from detox worse, so stopping the flomax may be enough.
     
  10. Huck

    Huck Silver

    I'm pretty sure this is related to the drug flomax, but hard to be sure.
     
  11. caroline

    caroline Moderator

    Huck - have you tried .....magnesium oil that you spray on? The salt flush sounds like a great idea......

    I hope you solve this problem quickly.....you are having a tough time. I am sending you a hug.....
     
  12. Huck

    Huck Silver

    Stopped flomax - last took on Saturday evening.

    Monday - itching reduced about 50%
    Tuesday - itching reduced about 75%
    Wednesday - itching reduced about 90%

    So it was the flomax.
     
  13. fitness@home

    fitness@home Silver

    Huck - glad you have resolved this!
     
  14. nonchalant

    nonchalant Silver

    Wonderful, Huck! Nice to know the source.
     
  15. Huck

    Huck Silver

    Besides the itching, it was really sapping my energy. I was walking 8 miles a day before flomax and struggled to do just 2 after I started flomax.
     
  16. caroline

    caroline Moderator

    So glad to hear that you solved it........
     

Share This Page